Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Does Otrivin nasal drop and syr solvin tab happi20 hdlp help to cure from ear pain ?

Can OME cause ear pain? I got throat infection after that I got this. I am male 25yrs. i do smoke bt very less say 4-5cigg/day. I have little back pain pain in joints n muscle and little headache, Is this due to throat and ear?e The doc given me Otrivin nasal drop, syr solvin tab happi20 is it ok or should I take something else?
Asked On : Sun, 15 May 2011
Answers:  2 Views:  301
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
yes it can cause ear pain or ear fullness.yes it can be due to throat infection also.
continue the same treatment. if its bacterial infection then you may need a course of antibiotics.stop smoking because it aggrevates the condition. take good nutrition.take care
Answered: Sun, 15 May 2011
I find this answer helpful
ENT Specialist Dr. Naveen Kumar's  Response

Welcome to HealthcareMagic Forum
OME can cause pain very there is active ear infection. Smoking is the chief cause of your ear problems. Stop smoking, drink plenty of warm water, do steam inhalation 2-3 times/day, stop using otrivin nasal drops, instead you can use saline nasal drops and continue the same treatment.

Dr. Naveen Kumar
Answered: Sun, 15 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor